# SDR 2023F00083

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TCAS FAIL ON GROUND. FLIGHT CANCELLED. CORRECTIVE ACTION: FAULT ISOLATION PERFORMED TH THE TCAS TOP ANTENNA IAW FIM 34-45 TASK 803 AND HAS BEEN FOUND CORROSION IN CONNECTOR. PERFORMED CLEANING OF CONNECTOR IAW 34-45 TASK 805 ITEM F (3)(B) OPERATIONAL TEST SATISFACTORY
